Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 21, 2015Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 21, 2015, 7:04 PM EDT for Bucks County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2015, 7:04 PM EDT (23:04 UTC)
Expired
Jul 21, 2015, 7:30 PM EDT
In force
26 min
Issued by
NWS Philadelphia/Mount Holly

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WWUS81 KPHI 212304
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
704 PM EDT TUE JUL 21 2015
 
NJZ019-PAZ071-104-106-212330-
NORTHWESTERN BURLINGTON-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-
704 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER...
NORTHWESTERN BURLINGTON...SOUTHEASTERN BUCKS...NORTHEASTERN
PHILADELPHIA AND EAST CENTRAL MONTGOMERY COUNTIES...

AT 703 PM EDT...A STRONG THUNDERSTORM WAS OVER RICHBORO...OR 14 MILES
WEST OF TRENTON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEAS SIZE HAIL ARE POSSIBLE WITH THIS 
STORM.

THIS STORM WILL BE NEAR...
  BRYN ATHYN AROUND 710 PM EDT.
  NEWTOWN AND FEASTERVILLE-TREVOSE AROUND 715 PM EDT.
  PHILADELPHIA...LANGHORNE...FEASTERVILLE...LANGHORN AND WOODSIDE
AROUND 720 PM EDT.
  LEVITTOWN AROUND 725 PM EDT.
  BENSALEM...BRISTOL...BEVERLY AND TULLYTOWN AROUND 730 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HULMEVILLE...
PENNDEL...CORNWELLS HEIGHTS-EDDINGTON...WOODBOURNE...LANGHORNE
MANOR...CROYDON...HORSHAM...NEWTOWN GRANT...VILLAGE SHIRES AND
MORRISVILLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING 
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER 
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4006 7494 4018 7518 4035 7509 4020 7476
      4018 7475
TIME...MOT...LOC 2303Z 320DEG 20KT 4023 7504 
$$

MWG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 21, 6:50 PM EDT, 14 minutes earlier.

Area forecast discussion, Jul 21, 6:50 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT TUE JUL 21 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS OUR AREA TONIGHT, THEN HIGH PRESSURE
BUILDS IN DURING WEDNESDAY. THIS HIGH PRESSURE SYSTEM IS FORECAST TO
REMAIN IN PLACE THROUGH FRIDAY. HOWEVER, A WEAK COLD FRONT ARRIVES
FROM THE NORTH FRIDAY THEN RETURNS NORTHWARD AS A WARM FRONT LATE
SATURDAY. A POTENTIALLY WEAKENING COLD FRONT IS THEN FORECAST TO
MOVE THROUGH OUR REGION LATE SUNDAY INTO MONDAY AS HIGH PRESSURE
RETURNS FOR TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
ESTF: SEVERAL UPDATES TO THE PRODUCTS SINCE 456PM IN AN ATTEMPT
TO BETTER CAPTURE THE ACTIVITY MOVING SEWD TOWARD I-95, THIS MARKING
THE CFP. GUSTY NW OUTFLOW WINDS 30-40KT. NON SVR SO FAR. PWAT
STILL 1.5 BUT DROPS SHARPLY WITH THE WSHIFT TO NW THIS EVENING.

LINE MOVING SEWD 22-29 KT.

AT LEAST PARTIALLY CLEARS AFTER THE FROPA AND BETTER SLEEPING
NIGHT LATE.

OVERNIGHT MINIMUM TEMPERATURES WILL BE MORE COMFORTABLE THAN RECENT
NIGHTS, AS LOWS RANGE FROM THE UPPER 50S IN THE NORTH TO MOSTLY
THE UPPER 60S ELSEWHERE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WITH THE PREVIOUSLY MENTIONED COLD FRONT MOVING FARTHER OFFSHORE
THROUGH THE DAYTIME WEDNESDAY, INCOMING HIGH PRESSURE CENTERED OVER
THE GREAT LAKES AND MIDWEST STATES WILL GRADUALLY BE BUILDING
EASTWARD TOWARD OUR REGION. A NOTICEABLY COOLER AND DRIER AIRMASS
WILL CONTINUE TO OVERSPREAD THE REGION ON WEST-NORTHWEST WINDS.
AMPLE SUNSHINE IS ANTICIPATED THROUGH THE DAY, WITH PERHAPS A FEW
AFTERNOON CUMULUS DEVELOPING. IN ADDITION, DEW POINTS WILL BE
DROPPING INTO THE 50S THROUGH THE COURSE OF THE DAY, GIVING THE AREA
RELIEF FROM THE HUMIDITY. A BLEND OF MET/MAV GUIDANCE PUTS AFTERNOON
HIGH TEMPERATURES MAINLY INTO THE 80S ACROSS THE REGION, WITH
PERHAPS THE HIGHER TERRAIN IN THE POCONOS ONLY REACHING THE MID TO
UPPER 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF A STRONG UPPER-LEVEL TROUGH IN
SOUTHEASTERN CANADA AND THE NORTHEAST WEDNESDAY NIGHT AND THURSDAY,
WHICH THEN SHIFTS EAST SOME INTO FRIDAY. THIS FEATURE SHOULD SHIFT
EAST LATER FRIDAY AS A SHORT WAVE TROUGH DIVES SOUTHEASTWARD FROM
THE MIDWEST. THIS TROUGH SHOULD AMPLIFY THE MAIN UPPER-LEVEL TROUGH
ONCE AGAIN ACROSS THE NORTHEAST OVER THE WEEKEND, WITH SOME
RELAXATION POSSIBLE EARLY NEXT WEEK. THERE ARE SOME HINTS WITHIN THE
GUIDANCE THAT A STRONG RIDGE ACROSS THE PLAINS MAY START TO EXPAND
NORTHEASTWARD NEXT WEEK INTO THE MID ATLANTIC. WE USED A MODEL BLEND
FOR WEDNESDAY NIGHT THROUGH FRIDAY, THEN WENT WITH THE 12Z WPC
GUIDANCE. SOME ADJUSTMENTS WERE THEN MADE FOLLOWING ADDITIONAL
COLLABORATION WITH OUR NEIGHBORING OFFICES.

FOR WEDNESDAY NIGHT...AN UPPER-LEVEL TROUGH IS IN PLACE, HOWEVER
SURFACE HIGH PRESSURE IS FORECAST TO BUILD OVER THE AREA. THIS
SHOULD RESULT IN LESS CLOUDINESS AND A DIMINISHING WIND ALONG WITH
MUCH COOLER TEMPERATURES.

FOR THURSDAY AND FRIDAY...HIGH PRESSURE OVER THE AREA GRADUALLY
WEAKENS DURING THIS TIME FRAME, HOWEVER AN AIRMASS CHARACTERIZED BY
LOW HUMIDITY LEVELS IS ANTICIPATED TO REMAIN FOR MUCH OF THE AREA.
AN UPPER-LEVEL TROUGH IS FORECAST TO AMPLIFY ACROSS THE NORTHEAST AS
SHORT WAVE ENERGY DIGS INTO ITS BASE. THIS IS MOST NOTED ACROSS NEW
ENGLAND WHERE THE COLD POOL ALOFT IS MORE PRONOUNCED. THE COOLING
ALOFT MAY ALLOW FOR A BIT MORE CLOUDINESS ACROSS OUR NORTHERN AREAS
ESPECIALLY ON FRIDAY, HOWEVER IT APPEARS THAT ANY SHOWER CHC IS
RATHER LOW. A SOUTHERN TRACKING SHORT WAVE THOUGH MAY ALLOW FOR A
WEAK SURFACE LOW TO DEVELOP ALONG A FRONTAL BOUNDARY TO OUR SOUTH.
GIVEN THE ORIENTATION OF THE UPPER-LEVEL TROUGH AND A SEPARATE
BOUNDARY ARRIVING FROM THE NORTH, THIS FEATURE SHOULD REMAIN FAR
ENOUGH TO OUR SOUTH. AS A RESULT, WE CONTINUED WITH A DRY FORECAST.

FOR SATURDAY AND SUNDAY...SOME UPPER-LEVEL RIDGING SHOULD MOVE
ACROSS THE AREA ON SATURDAY AND A WARM FRONT MAY LIFT NORTH AS A
RESULT. LOW PRESSURE IS FORECAST TO TRACK WELL TO OUR NORTH LATE
SATURDAY AND SUNDAY, WITH AN ASSOCIATED COLD FRONT MOVING OUR WAY
LATE SUNDAY. THE FRONT ITSELF MAY BEGIN TO WEAKEN, HOWEVER A
POSSIBLE PRE-FRONTAL TROUGH MAY HELP FOCUS SOME CONVECTION AS WAA
OCCURS IN CONJUNCTION WITH SOME MOISTURE RETURN. THE MAIN PORTION
OF THE UPPER-LEVEL TROUGH IS FORECAST TO TRACK FARTHER NORTH,
THEREFORE MUCH OF THE LIFT FOR ORGANIZED CONVECTION COULD BE
FARTHER NORTH AS WELL. WE FAVORED WPC GUIDANCE WHICH CARRIES CHC
POPS ON SUNDAY ESPECIALLY IN THE AFTERNOON AND EVENING.

FOR MONDAY AND TUESDAY...A FRONTAL BOUNDARY OR LINGERING SURFACE
TROUGH IN OUR VICINITY MIGHT BE ABLE TO FORCE SOME CONVECTION
MONDAY, AS OUR AREA REMAINS INFLUENCED BY AN UPPER-LEVEL TROUGH
MIGRATING ACROSS THE NORTHEAST. THE UPPER-LEVEL TROUGH REMAINS ON
TUESDAY, ALTHOUGH WEAK SURFACE HIGH PRESSURE IS CURRENTLY FORECAST
TO BE NEARBY. FOR NOW, WE INCLUDED A SLIGHT CHC POP IN THE GRIDDED
DATABASE/FORECAST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 02Z...BRIEF MVFR CONDS AND GUSTY NW WINDS 25-38KT IN BRIEF
SHOWERS OR A TSTM TO NEAR I-95 OTRW VFR SCT-BKN AOA 4500 FT. LIGHT
S-SW AHEAD OF THE CFP WITH RADAR SHOWING SOME WINDSHIFTS IN NJ.

YOU CAN ALSO SEE THE OUTFLOW OF THE LITTLE SQLINE MOVING SEWD
THROUGH PA.

AFTER 02Z...WSHIFT TO NW GUST 15 KT. VFR SCT-BKN AOA 5000 FT.

WEDNESDAY...VFR CONDITIONS WITH PERHAPS SOME MIDDAY TO AFTERNOON
CUMULUS DEVELOPING WITH BASES 5,000 FEET. NORTHWEST WINDS CONTINUE,
WITH SOME GUSTS BETWEEN 15 TO 20 KNOTS POSSIBLE INTO THE AFTERNOON.

OUTLOOK...
WEDNESDAY NIGHT...VFR WITH NORTHWEST WINDS DIMINISHING TO 5 KNOTS OR
LESS.

THURSDAY AND FRIDAY...VFR. WEST-NORTHWEST WINDS NEAR 10 KNOTS,
ALTHOUGH LIGHTER EACH NIGHT.

SATURDAY AND SUNDAY...VFR OVERALL, WITH SOME INCREASE IN CLOUDS
ESPECIALLY SUNDAY. SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE
SUNDAY ESPECIALLY IN THE AFTERNOON.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS TONIGHT AND
THROUGH THE DAYTIME WEDNESDAY. HOWEVER, SOME SCATTERED SHWRS/TSTORMS
ARE POSSIBLE THROUGH TONIGHT ASSOCIATED WITH A COLD FRONT,
ESPECIALLY FOR THE SOUTHERN COASTAL WATERS, YIELDING POSSIBLE BRIEF
HIGHER WINDS AND/OR SEAS. FOLLOWING THE COLD FRONT PASSAGE AROUND
MIDNIGHT OR SO ACROSS THE WATERS, A WIND SHIFT TO THE NORTHWEST IS
ANTICIPATED. DURING THE DAYTIME WEDNESDAY THE WEST-NORTHWEST WINDS
COULD GUST AROUND 20 KNOTS AT TIMES, ESPECIALLY FOR THE COASTAL
WATERS.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...THE CONDITIONS ARE EXPECTED TO BE
BELOW SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE BUILDS IN. THIS
WILL RESULT IN SOME DECREASE IN THE WINDS.

FRIDAY THROUGH SUNDAY...A WEAK FRONT ARRIVES FROM THE NORTH FRIDAY
HOWEVER IT THEN LOOKS TO LIFT BACK NORTH AS A WARM FRONT LATER
SATURDAY. A SOUTHERLY WIND SHOULD INCREASE SUNDAY AHEAD OF A COLD
FRONT, HOWEVER THE CONDITIONS OVERALL SHOULD REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...DRAG/KLINE 650P
SHORT TERM...KLINE
LONG TERM...GORSE
AVIATION...DRAG/GORSE/KLINE 650P
MARINE...DRAG/GORSE/KLINE 650P
Hazardous weather outlook, Jul 21, 3:53 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT TUE JUL 21 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-222000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
353 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-222000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
353 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-222000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 21, 6:09 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT TUE JUL 21 2015

PAZ054-060>062-212245-
CARBON-BERKS-NORTHAMPTON-LEHIGH-
609 PM EDT TUE JUL 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CARBON...
WEST CENTRAL NORTHAMPTON...BERKS AND LEHIGH COUNTIES...

AT 608 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEW MAHONING TO NEAR FREDERICKSBURG...AND MOVING
EAST AT 35 MPH.

HEAVY DOWNPOURS, WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...READING...LEHIGHTON...BETHLEHEM...WYOMISSING...
NORTHAMPTON...NAZARETH...PALMERTON...KUTZTOWN...JIM THORPE...
HAMBURG...SLATINGTON...FLEETWOOD...SINKING SPRING...LAURELDALE...
WOMELSDORF...BATH...WERNERSVILLE...NEWMANSTOWN AND WALNUTPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4074 7576 4080 7586 4085 7577 4077 7519
      4023 7602 4049 7643
TIME...MOT...LOC 2208Z 288DEG 31KT 4077 7574 4041 7647

JRK
Special weather statement, Jul 21, 6:12 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
612 PM EDT TUE JUL 21 2015

NJZ013-014-020-026-212245-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-
612 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...

AT 612 PM EDT...A STRONG THUNDERSTORM WAS OVER RAMTOWN...OR 10 MILES
NORTH OF TOMS RIVER...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...MANASQUAN...POINT PLEASANT BEACH...
MANTOLOKING...RAMTOWN...LEISURE VILLAGE...ALLENWOOD...FREEWOOD
ACRES...BRICK TOWNSHIP...LEISURE VILLAGE EAST...DOVER BEACHES
NORTH...POINT PLEASANT...BRIELLE...SPRING LAKE HEIGHTS...SPRING
LAKE...SEA GIRT...BAY HEAD...SOUTH BELMAR AND WEST BELMAR.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4012 7404 4007 7404 4006 7412 4005 7405
      4001 7405 4001 7408 4000 7406 3998 7406
      4001 7409 4000 7414 4003 7427 4017 7428
      4017 7401
TIME...MOT...LOC 2212Z 281DEG 23KT 4010 7414

MWG
Special weather statement, Jul 21, 6:25 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EDT TUE JUL 21 2015

NJZ001-007-008-212300-
SUSSEX-MORRIS-WARREN-
625 PM EDT TUE JUL 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...
MORRIS AND SOUTHERN SUSSEX COUNTIES...

AT 624 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GREENDELL TO NEAR SLOATSBURG...AND MOVING SOUTHEAST
AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...NEWTON...DOVER...HOPATCONG...EAST HANOVER...LINCOLN
PARK...KINNELON...HACKETTSTOWN...BOONTON...BUTLER...WHARTON...
ROCKAWAY...MORRIS PLAINS...MOUNT ARLINGTON...MENDHAM...MOUNTAIN
LAKES...STANHOPE...RIVERDALE...NETCONG AND OGDENSBURG.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4091 7433 4088 7434 4086 7432 4082 7434
      4073 7470 4100 7493 4111 7448 4104 7450
      4105 7445 4102 7443 4103 7442 4100 7430
      4097 7428 4092 7429 4090 7427
TIME...MOT...LOC 2224Z 339DEG 19KT 4100 7482 4116 7415

MWG
Special weather statement, Jul 21, 6:38 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT TUE JUL 21 2015

PAZ071-104>106-212300-
PHILADELPHIA-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
638 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BUCKS...
NORTHEASTERN PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES...

AT 637 PM EDT...A STRONG THUNDERSTORM WAS OVER DOYLESTOWN...OR 19
MILES NORTH OF PHILADELPHIA...MOVING SOUTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...BENSALEM...DOYLESTOWN...HATBORO...JENKINTOWN...
CHALFONT...ROCKLEDGE...ABINGTON...BRYN ATHYN...IVYLAND...ANDALUSIA...
FEASTERVILLE-TREVOSE...FRICKS...WILLOW GROVE...FEASTERVILLE...
NORTHEAST PHILADELPHIA...RICHBORO...HORSHAM...NEW BRITAIN AND
PENNDEL.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4033 7526 4038 7504 4009 7488 4002 7517
TIME...MOT...LOC 2237Z 345DEG 16KT 4028 7513

MWG
Special weather statement, Jul 21, 6:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT TUE JUL 21 2015

PAZ060>062-101-103-105-212315-
BERKS-WESTERN CHESTER-NORTHAMPTON-WESTERN MONTGOMERY-LEHIGH-UPPER
BUCKS-
648 PM EDT TUE JUL 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
CHESTER...NORTHWESTERN BUCKS...SOUTH CENTRAL NORTHAMPTON...EASTERN
BERKS...SOUTHEASTERN LEHIGH AND NORTHWESTERN MONTGOMERY COUNTIES...

AT 645 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
COFFEETOWN TO NEAR SINKING SPRING...AND MOVING SOUTHEAST AT 35 MPH.

NORTHWEST WIND GUSTS UP TO 40 MPH WILL OCCUR ALONG OR JUST OUT AHEAD
OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...READING...BETHLEHEM...POTTSTOWN...EMMAUS...WYOMISSING...
QUAKERTOWN...HELLERTOWN...BIRDSBORO...KUTZTOWN...FLEETWOOD...SINKING
SPRING...LAURELDALE...EAST GREENVILLE...WERNERSVILLE...TOPTON...HONEY
BROOK...FERNDALE...SCHWENKSVILLE AND ELVERSON.

HEAVY DOWNPOURS WILL BRIEFLY REDUCE VISIBILITY AND CAUSE SOME
PONDING OF WATER ON ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4068 7557 4053 7509 3999 7586 4006 7594
      4011 7594 4014 7588 4031 7613
TIME...MOT...LOC 2245Z 297DEG 29KT 4061 7558 4029 7604

JRK
Special weather statement, Jul 21, 7:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
704 PM EDT TUE JUL 21 2015

NJZ019-PAZ071-104-106-212330-
NORTHWESTERN BURLINGTON-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-
704 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER...
NORTHWESTERN BURLINGTON...SOUTHEASTERN BUCKS...NORTHEASTERN
PHILADELPHIA AND EAST CENTRAL MONTGOMERY COUNTIES...

AT 703 PM EDT...A STRONG THUNDERSTORM WAS OVER RICHBORO...OR 14 MILES
WEST OF TRENTON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEAS SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BRYN ATHYN AROUND 710 PM EDT.
  NEWTOWN AND FEASTERVILLE-TREVOSE AROUND 715 PM EDT.
  PHILADELPHIA...LANGHORNE...FEASTERVILLE...LANGHORN AND WOODSIDE
AROUND 720 PM EDT.
  LEVITTOWN AROUND 725 PM EDT.
  BENSALEM...BRISTOL...BEVERLY AND TULLYTOWN AROUND 730 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HULMEVILLE...
PENNDEL...CORNWELLS HEIGHTS-EDDINGTON...WOODBOURNE...LANGHORNE
MANOR...CROYDON...HORSHAM...NEWTOWN GRANT...VILLAGE SHIRES AND
MORRISVILLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4006 7494 4018 7518 4035 7509 4020 7476
      4018 7475
TIME...MOT...LOC 2303Z 320DEG 20KT 4023 7504

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 PM EDTSpecial Marine WarningPHI25 min
Jul 21, 1:37 PM EDTSpecial Marine WarningPHI83 min
Jul 21, 2:11 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jul 21, 2:16 PM EDTSpecial Marine WarningPHI89 min
Jul 21, 4:15 PM EDTSpecial Weather StatementPHIHunterdon45 min
Jul 21, 5:36 PM EDTSpecial Weather StatementPHISussex24 min
Jul 21, 6:02 PM EDTSpecial Weather StatementPHISussex28 min
Jul 21, 6:12 PM EDTSpecial Weather StatementPHIMonmouth33 min
Jul 21, 6:25 PM EDTSpecial Weather StatementPHIMorris35 min
Jul 21, 3:35 PM EDTSpecial Weather StatementPHINorthampton40 min
Jul 21, 6:09 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton36 min
Jul 21, 6:38 PM EDTSpecial Weather StatementPHIBucks22 min
Jul 21, 6:48 PM EDTSpecial Weather StatementPHIBerks, Lehigh27 min
Jul 21, 12:50 PM EDTSpecial Weather StatementPHISussex25 min
Jul 21, 1:01 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 21, 1:54 PM EDTSpecial Weather StatementPHISussex36 min
Jul 21, 2:22 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 21, 2:31 PM EDTSpecial Weather StatementPHISussex44 min
Jul 21, 3:01 PM EDTFlash Flood WarningPHISussex4 hr

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.